List of citations in Numdam for : Zariski's conjecture and related problems

Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 16 (1983) no. 2, p. 305-344

Cogolludo-Agustín, José Ignacio

Annales mathématiques Blaise Pascal, Volume 18 (2011) no. 1, p. 141-209

Calvo-Andrade, O.

Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 18 (2009) no. 4, p. 811-854

Lasell, Brendon; Ramachandran, Mohan

Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 29 (1996) no. 2, p. 135-148

Lasell, Brendon

Compositio Mathematica, Volume 98 (1995) no. 2, p. 141-166

Campana, Fredéric

Bulletin de la Société Mathématique de France, Volume 122 (1994) no. 2, p. 255-284

Salvetti, Mario

Compositio Mathematica, Volume 68 (1988) no. 1, p. 103-122

Gurjar, R. V.; Shastri, A. R.

Compositio Mathematica, Volume 54 (1985) no. 1, p. 95-104